Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 23, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Jul 23, 2021, 6:29 PM EDT for Miami-Dade County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2021, 6:29 PM EDT (22:29 UTC)
Expired
Jul 23, 2021, 7:15 PM EDT
In force
46 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1775 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1775 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

868 
WWUS82 KMFL 232229
SPSMFL

Special Weather Statement
National Weather Service Miami FL
629 PM EDT Fri Jul 23 2021
 
FLZ073-075-173-232315-
Mainland Monroe FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
629 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR MAINLAND MONROE AND FAR WESTERN 
MIAMI-DADE COUNTIES UNTIL 715 PM EDT...

* At 628 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  northeast of Shark Valley Obs Tower to near Fortymile Bend.
  Movement was southeast at 20 mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Homestead General Airport, The Redland, Loop Road Ee Center,
  Naranja, Princeton, Richmond West, Shark Valley Obs Tower, Pa-Hay-
  Okee Overlook, Everglades National Park, Goulds, Fortymile Bend,
  Country Walk, The Hammocks, Inlikita and South Miami Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2539 8091 2573 8102 2581 8090 2581 8087
      2582 8087 2590 8073 2553 8034
TIME...MOT...LOC 2228Z 320DEG 15KT 2575 8073 2571 8089 

$$

RAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 4:33 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 23, 4:33 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Miami FL
433 PM EDT Fri Jul 23 2021

...Flooding Possible East Coast This Weekend...

.SHORT TERM...

Through Saturday:

Scattered to numerous showers and thunderstorms will continue for
the rest of this afternoon and into tonight as a mid level trough
continues to dive southward across the eastern seaboard. At the same
time, an area of low pressure slowly continues to meander in the
Atlantic off of the northern Florida coastline. This will help to
continue to advect moisture into the region for this afternoon and
into the first half of the weekend. With a light steering flow
remaining in place, showers and thunderstorms that develop will be
slow moving. This could lead to the potential for localized flooding
over the low lying and poor drainage areas, especially over areas
that see multiple rounds of showers and storms. A few strong
thunderstorms cannot be ruled out this afternoon as the strongest
storms could contain gusty winds and frequent lightning. High
temperatures will remain on the warm side this afternoon as
temperatures rise to around 90 across the immediate east coast and
into the mid 90s across the interior.

On Saturday, plenty of moisture advection will continue across the
region as the trough over the eastern seaboard continues to dig
farther south combined with the area of low pressure continuing to
meander in the Atlantic off of the Florida coastline. Forecasted
PWAT values over the region increase to 2.2 to 2.4 inches, which are
near record values for this time of year. This will allow for the
flooding potential to continue during this time frame as showers and
thunderstorms will continue to be slow moving with heavy downpours.
Numerous showers and thunderstorms will continue throughout the day
on Saturday in response to the increased moisture and instability
over the region. Please refer to the Hydrology section below for
additional details regarding the potential for flooding across the
area. High temperatures on Saturday will generally range from the
upper 80s across the east coast to the lower 90s across the interior
sections.

.LONG TERM...

Saturday Night through Monday...

Low pressure should meander east of the Florida coast with attendant
troughing extending into the Lake Okeechobee region. Given
marginally favorable environmental conditions the National Hurricane
Center suggests medium chances (40%) for a tropical depression to
form offshore over the next few days. Regardless of development the
primary weather-related concern for South Florida is heavy rainfall
and possible flooding. The thermodynamic environment will be rather
favorable for both given tall/skinny CAPE profiles and related
efficient warm rain processes. Precipitable water values will be
near the record daily maximums (~2.2 to 2.4 inches) as low-level
south-southeasterly flow enhances convergence along the east
coast. Look for repeated rounds of showers and thunderstorms
during this period with average rain amounts of 2 to 4 inches
expected. The greatest risk for flooding appears to be along the
east coast where the combination of localized convergence and the
potential for repeated bouts of heavy rainfall suggest locally
higher rain amounts are possible. Depending upon trends it's
possible that a Flood Watch may be required for some portion of
our area. Please see the hydrology section below for additional
details.

Tuesday through Friday...

Rain impacts from the aforementioned disturbance may continue into
the first portion of the extended period with at least localized
flooding concerns persisting.

Thereafter South Florida should be along the western periphery of
high pressure at the surface and aloft. Given southeast steering
flow and rich low-level moisture look for better than climatological
rain chances during the extended period with warm and muggy
conditions.

&&

.AVIATION(18Z TAFS)...

Scattered to numerous showers and thunderstorms will continue this
afternoon and into the evening hours especially across the interior
and east coast terminals. Periods of MVFR or IFR will be possible
around showers and thunderstorms. Light south southeasterly winds
will continue across most terminals. At KAPF, winds will remain out
of the west northwest as the Gulf breeze moves inland. Winds will
become light and variable across all terminals this evening.

&&

.MARINE...

A relatively weak wind flow will continue across the local Atlantic
and Gulf coastal waters through the weekend. With an area of low
pressure located to our north in the Atlantic off of the northern
Florida coast, there is the possibility that a northerly swell could
move towards the South Florida Atlantic waters early next week.
Scattered to numerous showers and thunderstorms will occur across
the local waters through the upcoming weekend. Winds and waves could
be locally higher in and around any shower or thunderstorm.

&&

.HYDROLOGY...

With plenty of moisture advection occurring over the region,
precipitable water values are forecast to rise between 2.2 and
2.4 inches this weekend. This is near record values for this time
of year. This will allow for heavy rainfall associated with
numerous showers and thunderstorms across the region during this
time. At this time, a general 1 to 3 inches of rain are
forecast across the Gulf coast, with 3 to 5 inches along the east
coast through the weekend. Locally higher amounts are possible
where multiple rounds of showers and thunderstorms develop. The
grounds across South Florida remain pretty saturated from the
rainfall earlier in the week. This could enhance the flooding
potential across the region through the upcoming weekend
especially in the low lying and poor drainage areas. This will
continue to be monitored as the weekend progresses.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  90  77  89 /  60  70  60  80
West Kendall     77  90  75  89 /  50  70  60  80
Opa-Locka        77  90  75  89 /  60  70  60  80
Homestead        77  89  75  88 /  50  70  60  70
Fort Lauderdale  77  88  77  88 /  60  70  60  80
N Ft Lauderdale  77  89  77  88 /  60  70  60  80
Pembroke Pines   77  90  75  88 /  60  70  60  80
West Palm Beach  75  90  76  89 /  60  70  50  80
Boca Raton       77  90  77  90 /  60  70  60  70
Naples           78  90  76  90 /  60  70  50  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Saturday and Aviation/Marine...CWC
Saturday Night through Friday...SPM
Hydrology...BNB/CWC

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 23, 10:18 AM EDT, 8 hours 11 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1018 AM EDT Fri Jul 23 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1018 AM EDT Fri Jul 23 2021

...Scattered to Numerous Showers and Thunderstorms Today...
...Localized Flooding Possible Through the Weekend...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous thunderstorms will develop,
starting over the coastal metro areas and then moving over the
interior areas as sea breezes push inland. The primary impacts will
be lightning strikes, gusty winds, and locally heavy rainfall.

Flooding: Localized flooding is possible today due to slow moving
heavy downpours from thunderstorms over the low lying and poor
drainage areas.

Wind: A few storms could be strong enough to produce wind gusts up to
50 mph this afternoon and evening.

Waterspouts: There is a slight chance of waterspouts over the local
South Florida waters.

Temperatures: Heat index values could reach 105 degrees or higher
over portions of the interior this afternoon.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Scattered to numerous showers and thunderstorms are possible each
day, with increasing potential for flooding across the metro areas of
South Florida over the weekend. The greatest coverage of showers and
thunderstorms will be over the interior and east coast metro areas
through the weekend. Frequent lightning, heavy downpours, and gusty
winds will be possible with the strongest thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jul 23, 5:24 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Fri Jul 23 2021

FLZ063-232230-
Glades FL-
524 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 630 PM EDT...

* At 524 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Brighton Seminole Reservation,
  or near Lakeport, moving southeast at 5 mph.

* Nickel size hail, excessive cloud-to-ground lightning, funnel
  clouds, and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Moore Haven, Lakeport, Brighton Seminole Reservation and Indian
  Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2700 8087 2695 8100 2689 8100 2689 8099
      2681 8109 2704 8134 2703 8132 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8111
TIME...MOT...LOC 2124Z 332DEG 6KT 2707 8115

RAG
Special weather statement, Jul 23, 5:49 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Miami FL
549 PM EDT Fri Jul 23 2021

FLZ070>075-172-173-232230-
Inland Broward County FL-Coastal Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
549 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND BROWARD COUNTIES UNTIL 630
PM EDT...

* At 548 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Coconut Creek to near Dade-Collier Training Airport. Movement was
  southeast at 20 mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
  Springs, Pompano Beach, Davie, Plantation, Sunrise, Deerfield
  Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
  Miami Gardens, Hallandale, Lauderhill, Weston and North Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2624 8003 2594 8004 2549 8095 2598 8106
      2633 8030 2633 8025 2634 8024 2633 8022
      2633 8013
TIME...MOT...LOC 2148Z 327DEG 16KT 2625 8017 2592 8083

RAG
Special weather statement, Jul 23, 6:03 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
603 PM EDT Fri Jul 23 2021

FLZ063-066-067-232245-
Hendry FL-Inland Palm Beach County FL-Glades FL-
603 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENDRY...WESTERN PALM
BEACH AND SOUTHEAST GLADES COUNTIES UNTIL 645 PM EDT...

* At 602 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Moore Haven, moving southeast
  at 15 mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Belle Glade, Clewiston, South Bay, Moore Haven, Montura, Lake
  Harbor, Devils Garden, Belle Glade Camp, Ortona, Harlem and Lake
  Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2696 8098 2695 8100 2689 8100 2688 8091
      2679 8082 2682 8079 2670 8060 2636 8120
      2680 8137 2698 8102
TIME...MOT...LOC 2202Z 324DEG 11KT 2680 8106

RAG
Special weather statement, Jul 23, 6:12 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Miami FL
612 PM EDT Fri Jul 23 2021

FLZ072-074-172-173-232300-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
612 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MIAMI-DADE AND EASTERN
BROWARD COUNTIES UNTIL 700 PM EDT...

* At 611 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Fort
  Lauderdale to eastern Pembroke Pines. Movement was southeast at 15
  mph.

* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
  funnel clouds possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Pompano Beach, Davie, Miami Beach, Plantation, Sunrise,
  Tamarac, Key Biscayne, Lauderdale-By-The-Sea, Surfside, Hallandale,
  Miami Gardens, Virginia Key, Lauderhill and North Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2598 7993 2590 8004 2584 8004 2563 8020
      2602 8033 2625 8015
TIME...MOT...LOC 2211Z 334DEG 13KT 2613 8017 2602 8026

RAG
Special weather statement, Jul 23, 6:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
627 PM EDT Fri Jul 23 2021

FLZ067-068-168-232315-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
627 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PALM BEACH COUNTY UNTIL
715 PM EDT...

* At 627 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  east of Indiantown to 9 miles southwest of J And S Fish Camp.
  Movement was south at 20 mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  West Palm Beach, Wellington, Palm Beach Gardens, Riviera Beach,
  Belle Glade, Palm Beach, Pahokee, South Bay, Canal Point, Lake
  Harbor, Greenacres, Royal Palm Beach, Haverhill, Cloud Lake, Palm
  Beach International Airport, Golden Lakes, North County Airport,
  Loxahatchee Groves, Lion Country Safari Park and Gun Club Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2666 8004 2666 8083 2682 8085 2679 8082
      2691 8070 2698 8069 2702 8063 2696 8061
      2696 8020
TIME...MOT...LOC 2227Z 342DEG 18KT 2702 8033 2702 8079

RAG
Special weather statement, Jul 23, 6:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
629 PM EDT Fri Jul 23 2021

FLZ073-075-173-232315-
Mainland Monroe FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
629 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR MAINLAND MONROE AND FAR WESTERN
MIAMI-DADE COUNTIES UNTIL 715 PM EDT...

* At 628 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  northeast of Shark Valley Obs Tower to near Fortymile Bend.
  Movement was southeast at 20 mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Homestead General Airport, The Redland, Loop Road Ee Center,
  Naranja, Princeton, Richmond West, Shark Valley Obs Tower, Pa-Hay-
  Okee Overlook, Everglades National Park, Goulds, Fortymile Bend,
  Country Walk, The Hammocks, Inlikita and South Miami Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2539 8091 2573 8102 2581 8090 2581 8087
      2582 8087 2590 8073 2553 8034
TIME...MOT...LOC 2228Z 320DEG 15KT 2575 8073 2571 8089

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:08 PM EDTSpecial Weather StatementMFLGlades52 min
Jul 22, 10:25 PM EDTSpecial Weather StatementMFLHendry50 min
Jul 23, 9:42 AM EDTSpecial Marine WarningMFL63 min
Jul 23, 1:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 23, 1:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jul 23, 2:14 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Jul 23, 2:57 PM EDTSpecial Weather StatementMFLPalm Beach63 min
Jul 23, 3:03 PM EDTSpecial Weather StatementMFLCollier42 min
Jul 23, 3:52 PM EDTSpecial Weather StatementMFLPalm Beach68 min
Jul 23, 4:16 PM EDTAreal Flood AdvisoryMFLPalm Beach119 min
Jul 23, 4:16 PM EDTSpecial Weather StatementMFLBroward59 min
Jul 23, 4:29 PM EDTSpecial Weather StatementMFLBroward46 min
Jul 23, 4:40 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach50 min
Jul 23, 4:42 PM EDTSpecial Marine WarningMFL93 min
Jul 23, 4:53 PM EDTSpecial Weather StatementMFLBroward52 min
Jul 23, 4:56 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach49 min
Jul 23, 5:17 PM EDTSpecial Weather StatementMFLBroward43 min
Jul 23, 5:20 PM EDTSpecial Weather StatementMFLPalm Beach55 min
Jul 23, 5:23 PM EDTSpecial Marine WarningMFL2 hr
Jul 23, 5:24 PM EDTSpecial Weather StatementMFLGlades66 min
Jul 23, 5:47 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach118 min
Jul 23, 5:49 PM EDTSpecial Weather StatementMFLBroward41 min
Jul 23, 6:03 PM EDTSpecial Weather StatementMFLHendry42 min
Jul 23, 6:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jul 23, 6:20 PM EDTSpecial Marine WarningMFL55 min
Jul 23, 6:22 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade23 min
Jul 23, 6:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Jul 23, 6:57 PM EDTSpecial Weather StatementMFLHendry48 min
Jul 23, 7:06 PM EDTSpecial Weather StatementMFLPalm Beach39 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.